Paracodol Soluble Tablets Pack of 32

Paracodol Soluble Tablets Pack of 32

Paracodol Soluble Tablets Pack of 32

£4.39 Save: £0.54 RRP: £4.93

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery service.

Brand: Paracodol Effervescent
Code: 3214566
Weight: 175g


Paracodol Tablets contain a combination of Codeine, one of the strongest painkillers available without prescription, and Paracetamol which relieves pain and reduces fever:

Paracetamol 500mg

Codeine 8mg

Paracodol Tablets are for rapid relief from headaches (including tension headache and migraine); cold and flu symptoms including raised temperature and sore throats; muscular and rheumatic pain; neuralgia; period pain and dental pain.



How to take Paracodol Tablets:

Adults and children over 12 years:

Dissolve tablets in water before taking

Take 1-2 tablets

Repeated if necessary every 4-6 hours with a maximum of 8 tablets a day

Do not exceed the stated dose

Not recommended for children under 12 years

When taking Paracodol Tablets Do Not Drink alcohol

Speak to your doctor or pharmacist if your symptoms persist

If you take too many Paracodol tablets: speak to a doctor or go to the nearest casualty department straight away. Take the carton and any remaining tablets with you to show the doctor.

Immediate medical advice should be sought in the event of an overdose, even if you feel well because of the risk of serious, delayed liver damage.



Do not take Paracodol Tablets:

With any other paracetamol containing medicines, i.e. over-the-counter cold remedies.

Consult your doctor or pharmacist before taking Paracodol Tablets if you:

Are taking prescription medicines

Are taking any other medicines containing codeine, metoclopramide, domperidone, cholestyramine, warfarin or other coumarin anticoagulants.

Are taking medicines which affect the liver

Have a liver or kidney condition

Are pregnant, or think you may be pregnant

Each tablet contains 383mg of sodium: Consult your doctor before taking Paracodol Tablets if you have high blood pressure or need a low sodium diet

If you need to use Paracodol Tablets for more than three days at a time, see your doctor, pharmacist or health care professional:

Taking codeine regularly for a long time can lead to addiction which might cause you to feel restless and irritable when you stop the tablets

Taking a painkiller for headaches too often or for too long can make them worse

Side effects are rare, but occasionally Paracodol Tablets can cause constipation and hypersensitivity reactions such as skin rashes. Any other unusual effects should be reported to your pharmacist.

If you notice that you bruise or bleed more easily that usual or if you are more prone to infection, such as sore throats or mouth ulcers, you should speak to your doctor.



Each Tablet contains the active ingredients: Paracetamol 500mg and codeine phosphate hemihydrate 8mg.

Inactive ingredients: Povidone, sodium hydrogen carbonate, anhydrous sodium carbonate, anhydrous citric acid, mannitol, saccharin sodium, sodium docusate, sodium benzoate.